# SDR DL72S000187

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545739
- Condition: Cracked
- Location: Bs520 - 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 480 & 680 INDICATED A CRACK IN THE LOWER FASTENER ROW.  INTERNAL MFEC INSPECTION CONFIRMED THREE CRACKS BETWEEN FS  520 & FS 540.  THE CRACKS WERE ROUTED OUT OF THE SKIN LAP AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND ER/A 369194-14AD.
